# SDR ASAA2013100296094

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,188 hours, 8,344 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON FMC WHEN MENU IS SELECTED AND SAT 1 IN USE BUTTON IS ILLUMINATED ON HF/SAT SELECT PANEL.  ACFT GROUNDED. PERFORMED BITE, SBD FAIL, CYCLED SATCOM CIRCUIT BREAKER, CLEARED FAULT, REF FIM 23-15/801 15C. SATCOM TEST GOOD, REF AMM 23-15-00.
